Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 10 (1997), Issue 1, Pages 47-55
http://dx.doi.org/10.1155/S104895339700004X

Stochastic approximation-solvability of linear random equations involving numerical ranges

1International Publications, 12046 Coed Drive, Orlando 32826 , Florida, USA
2Istituto per la Ricerca di Base, Division of Mathematics, Monteroduni (IS), Molise, I-86075, Italy

Received 1 September 1995; Revised 1 February 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ram U. Verma, “Stochastic approximation-solvability of linear random equations involving numerical ranges,” Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 1, pp. 47-55, 1997. doi:10.1155/S104895339700004X